# SDR HNAA2019051300139

- Difficulty date: April 20, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 42,252 hours, 38,420 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Burned
- Location: Pitot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  650     05-50  0001550  24APR19  RIC  CLOSE PITOT NR 3 RELAY K0058 AND BASE VISIBLY BURNT AND DEFORMED RELAY K0057 WAS PHYSICALLY DAMAGED AND SILICONE GASKET WAS STICKING AND NOT RETAINING ORIGINAL FORM 34793    00 SJU FACT  24APR19  10:50  RIC RR RELAY K0058 AND K0057 AND RELAY BASE K0058 IAW FCD 1-30-16-0276 PITOT NR 3 RELAYS CONFORMITY.
